Weak approximation of second-order BSDEs
Possamaï, Dylan; Tan, Xiaolu (2015), Weak approximation of second-order BSDEs, The Annals of Applied Probability, 25, 5, p. 2535-2562. 10.1214/14-AAP1055
TypeArticle accepté pour publication ou publié
Journal nameThe Annals of Applied Probability
Institute of Mathematical Statistics
MetadataShow full item record
Abstract (EN)We study the weak approximation of the second-order backward SDEs (2BSDEs), when the continuous driving martingales are approximated by discrete time martingales. We establish a convergence result for a class of 2BSDEs, using both robustness properties of BSDEs, as proved in Briand, Delyon and Mémin [Stochastic Process. Appl. 97 (2002) 229–253], and tightness of solutions to discrete time BSDEs. In particular, when the approximating martingales are given by some particular controlled Markov chains, we obtain several concrete numerical schemes for 2BSDEs, which we illustrate on specific examples.
Subjects / Keywordsrobustness of BSDE; numerical scheme; weak approximation; Second order BSDEs
Showing items related by title and author.
Corrigendum for Second-order reflected backward stochastic differential equations" and "Second-order BSDEs with general reflection and game options under uncertainty" Matoussi, Anis; Possamaï, Dylan; Zhou, Chao (2017) Document de travail / Working paper
Second order BSDEs with jumps: existence and probabilistic representation for fully-nonlinear PIDEs Kazi-Tani, Mohamed Nabil; Possamaï, Dylan; Zhou, Chao (2015) Article accepté pour publication ou publié
Bouchard, Bruno; Possamaï, Dylan; Tan, Xiaolu; Zhou, Chao (2017) Article accepté pour publication ou publié